Pacific Journal of Mathematics

Supercomplete spaces.

J. R. Isbell

Article information

Source
Pacific J. Math., Volume 12, Number 1 (1962), 287-290.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036724

Mathematical Reviews number (MathSciNet)
MR0156311

Zentralblatt MATH identifier
0104.39503

Subjects
Primary: 54.30

Citation

Isbell, J. R. Supercomplete spaces. Pacific J. Math. 12 (1962), no. 1, 287--290. https://projecteuclid.org/euclid.pjm/1103036724


Export citation

References

  • [1] R. Bing, ed., Summaryof lectures and seminars, Summer Institute on Set Theoretic Topology, Madison, 1955.
  • [2] H. Corson, The determinationof paracompactness by uniformities,Amer. J. Math., 80 (1958), 185-190.
  • [3] S. Ginsburg and J. Isbell, Rings of convergent functions (Abstract), Bull. Amer. Math. Soc, 60 (1954), 259.
  • [4] S. Ginsburg and J. Isbell, Some operators on uniformspaces, Trans. Amer. Math. Soc, 93 (1959), 145-168.
  • [5] J. Isbell, On finite-dimensional uniform spaces, II, Pacific J. Math., 12 (1962), 291-302.
  • [6] K. Morita, On the simple extension of a space with respect to a uniformity,I, Proc. Japan Acad., 27 (1951), 65-72.